Simultaneous approximation by linear combination of modified bernstein polynomials
Μαθηματική Επιθεώρηση, Tome 30 (1986), pp. 21-29
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1986_30_a1,
author = {P. N. Agrawal and Vijay Gupta},
title = {Simultaneous approximation by linear combination of modified bernstein polynomials},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {21--29},
year = {1986},
volume = {30},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1986_30_a1/}
}
P. N. Agrawal; Vijay Gupta. Simultaneous approximation by linear combination of modified bernstein polynomials. Μαθηματική Επιθεώρηση, Tome 30 (1986), pp. 21-29. http://geodesic.mathdoc.fr/item/MR_1986_30_a1/